On the distribution of the distances of multiples of an irrational number to the nearest integer

Volume 139 / 2009

Henk Don Acta Arithmetica 139 (2009), 253-264 MSC: Primary 11K06; Secondary 11B83, 11J71. DOI: 10.4064/aa139-3-4

Authors

  • Henk DonSection Probability Theory
    TU Delft, EWI (DIAM)
    Mekelweg 4
    2628 CD Delft, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image